# SDR SWIA200719107

- Difficulty date: September 15, 2007
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 9,545 hours, 8,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 LOWER FLOOR SUPPORT HAS CRACK AT FS 280, FOUND AT C-CHECK.  REPAIRED LOWER FLOOR SUPPORT AS PER REO 601R-53-11-171 REV D.
